Affordable Access

Publisher Website

Certain dual series equations involving Laguerre polynomials

Authors
Journal
Indagationes Mathematicae (Proceedings)
1385-7258
Publisher
Elsevier
Publication Date
Volume
80
Issue
2
Identifiers
DOI: 10.1016/1385-7258(77)90037-3

Abstract

Abstract By applying a generalization of the multiplying factor technique employed by several earlier writers (cf. [3], [4] and [5]), an exact solution is obtained for the dual Laguerre series equations (1) and (2) below. Also computed are values of these series on the intervals over which they are not already specified.

There are no comments yet on this publication. Be the first to share your thoughts.